# SDR CALA2022011800169

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737900
- Aircraft serial: 42740
- Aircraft time: 26,467 hours, 9,541 cycles
- System (JASC): 3443 · Doppler System
- Part: Switch
- Part number: 6225129802
- Condition: Defective
- Location: Flightdeck
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

UNCOMMANDED WX RADAR TEST ON TAKEOFF TWICE FOUND WEATHER RADAR CONTROL PANEL TEST SWITCH STICKING IN THE TEST POSITION. REQUIRES NEW PANEL M&E 29-3443-9-0008. NIS IN EWR. R/R WEATHER RADAR CONTROL PANEL I.A.W AMM REF# 34-43-91. PERFORMED INSTALLATION TEST GOOD. A/C OKAY TO CONTINUE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1804319  SN OFF 1654 PANEL, CONTROL,  OFF 29-3443-9-0008 1654 ON 29-3443-9-0008 4016
